# SDR ABXA9701130

- Difficulty date: June 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47381
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 41B004AD0763
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE CHECK, FOUND EMERGENCY LIGHTS IN COCKPIT WEAK ON TEST.  REPLACED EMERGENCY LIGHT BATTERY.
